# SDR 95ZZZX2313

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16435
- Make and model: Piper PA 28-180
- Aircraft serial: 287305254
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE CRIMP NUT IAW LYCOMING SB 518B.  NUT MEETS CRIMP DEPTH, BUT IS LOOSE ON SHAFT.  RECOMMEND RETURNING TO OLD STYLE WITH ROLL PIN THROUGH-NUT.
